MAUDE Adverse Event Report: GE Medical Systems (china) co., Ltd Carestation 650; Anesthesia Gas Machine

GE Medical Systems (china) co., Ltd Carestation 650; Anesthesia Gas Machine
Model Number A1
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
As a result of an inspection that was completed as part of the correction initiated by ge healthcare (gehc) on 02-apr-2025, (recall numbers z-1624-2025, z-1625-2025, z-1626-2025, z-1627-2025, z-1628-2025, z-1629-2025, z-1630-2025, z-1631-2025, z-1632-2025, z-1633-2025, z-1634-2025, z-1635-2025, z-1636-2025, z-1637-2025, z-1638-2025) this unit was identified as having an issue that prevents effective mechanical ventilation in volume control ventilation (vcv) mode.There was no patient involvement.
 
Additional Manufacturer Narrative
Ge healthcare (gehc) reported a field modification for an issue that prevents effective mechanical ventilation in volume control ventilation (vcv) mode per 21 cfr 806 on 02-apr-2025.The fda recall numbers are: z-1624-2025, z-1625-2025, z-1626-2025, z-1627-2025, z-1628-2025, z-1629-2025, z-1630-2025, z-1631-2025, z-1632-2025, z-1633-2025, z-1634-2025, z-1635-2025, z-1636-2025, z-1637-2025, z-1638-2025.Customers were sent a letter explaining the issue and providing instructions for inspecting for effective ventilation in volume control ventilation (vcv) mode.Gehc will correct all devices that fail the ventilation screening test at no cost.Block a: no patient involvement.Legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.

Brand Name
Carestation 650
Common Device Name
Anesthesia Gas Machine
Manufacturer (Section D)
GE Medical Systems (china) co., Ltd
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH  214028
Manufacturer (Section G)
GE Medical Systems (china) co., Ltd
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH   214028
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key50942991
Report Number9710602-2026-02453
Device Sequence Number9534157
Product Code BSZ
UDI-Device Identifier00840682103947
UDI-Public(01)00840682103947(11)230427
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K151570
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Biomedical Engineer
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA1
Device Catalogue Number1012-9650-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
See H11
Patient Sequence Number1
Patient SexUnknown